Show simple item record

Article

dc.creatorFernández Fernández, María Cruzes
dc.date.accessioned2016-06-08T09:33:45Z
dc.date.available2016-06-08T09:33:45Z
dc.date.issued2013
dc.identifier.citationFernández Fernández, M.C. (2013). Exponential growth of rank jumps for A-hypergeometric systems. Revista Matemática Iberoamericana, 29 (4), 1397-1404.
dc.identifier.issn0213-2230es
dc.identifier.issn2235-0616es
dc.identifier.urihttp://hdl.handle.net/11441/42047
dc.description.abstractThe dimension of the space of holomorphic solutions at nonsingular points (also called the holonomic rank) of a A–hypergeometric system MA(β) is known to be bounded above by 22d vol(A) [SST00], where d is the rank of the matrix A and vol(A) is its normalized volume. This bound was thought to be very vast because it is exponential on d. Indeed, all the examples we have found in the literature verify that rank(MA(β)) < 2vol(A). We construct here, in a very elementary way, some families of matrices A(d) ∈ Z d×n and parameter vectors β(d) ∈ C d , d ≥ 2, such that rank(MA(d) (β(d) )) ≥ a dvol(A(d) ) for certain a > 1.es
dc.description.sponsorshipMinisterio de Ciencia e Innovaciónes
dc.description.sponsorshipFondo Europeo de Desarrollo Regionales
dc.description.sponsorshipJunta de Andalucíaes
dc.formatapplication/pdfes
dc.language.isoenges
dc.publisherEuropean Mathematical Societyes
dc.relation.ispartofRevista Matemática Iberoamericana, 29 (4), 1397-1404.
dc.rightsAttribution-NonCommercial-NoDerivatives 4.0 Internacional*
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/4.0/*
dc.subjectHypergeometrices
dc.subjectD-modulees
dc.subjectholonomic rankes
dc.titleExponential growth of rank jumps for A-hypergeometric systemses
dc.typeinfo:eu-repo/semantics/articlees
dcterms.identifierhttps://ror.org/03yxnpp24
dc.type.versioninfo:eu-repo/semantics/publishedVersiones
dc.rights.accessRightsinfo:eu-repo/semantics/openAccesses
dc.contributor.affiliationUniversidad de Sevilla. Departamento de álgebraes
dc.relation.projectIDMTM2010-19336es
dc.relation.projectIDFQM-5849es
dc.relation.projectIDFQM333es
dc.identifier.doihttp://dx.doi.org/10.4171/rmi/761es
idus.format.extent8 p.es
dc.journaltitleRevista Matemática Iberoamericanaes
dc.publication.volumen29es
dc.publication.issue4es
dc.publication.initialPage1397es
dc.publication.endPage1404es
dc.relation.publicationplaceZuriches
dc.identifier.idushttps://idus.us.es/xmlui/handle/11441/42047

FilesSizeFormatViewDescription
Exponential growth of rank jumps ...122.7KbIcon   [PDF] View/Open  

This item appears in the following collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivatives 4.0 Internacional
Except where otherwise noted, this item's license is described as: Attribution-NonCommercial-NoDerivatives 4.0 Internacional